Optimal broadcast on parallel locality models

B. Juurlink, P. Kolman, F. Meyer auf der Heide, I. Rieping, Journal of Discrete Algorithms (2003) 151–166.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ;
Publishing Year
Journal Title
Journal of Discrete Algorithms
Page
151-166
ISSN
LibreCat-ID

Cite this

Juurlink B, Kolman P, Meyer auf der Heide F, Rieping I. Optimal broadcast on parallel locality models. Journal of Discrete Algorithms. 2003:151-166. doi:10.1016/s1570-8667(03)00023-6
Juurlink, B., Kolman, P., Meyer auf der Heide, F., & Rieping, I. (2003). Optimal broadcast on parallel locality models. Journal of Discrete Algorithms, 151–166. https://doi.org/10.1016/s1570-8667(03)00023-6
@article{Juurlink_Kolman_Meyer auf der Heide_Rieping_2003, title={Optimal broadcast on parallel locality models}, DOI={10.1016/s1570-8667(03)00023-6}, journal={Journal of Discrete Algorithms}, author={Juurlink, Ben and Kolman, Petr and Meyer auf der Heide, Friedhelm and Rieping, Ingo}, year={2003}, pages={151–166} }
Juurlink, Ben, Petr Kolman, Friedhelm Meyer auf der Heide, and Ingo Rieping. “Optimal Broadcast on Parallel Locality Models.” Journal of Discrete Algorithms, 2003, 151–66. https://doi.org/10.1016/s1570-8667(03)00023-6.
B. Juurlink, P. Kolman, F. Meyer auf der Heide, and I. Rieping, “Optimal broadcast on parallel locality models,” Journal of Discrete Algorithms, pp. 151–166, 2003.
Juurlink, Ben, et al. “Optimal Broadcast on Parallel Locality Models.” Journal of Discrete Algorithms, 2003, pp. 151–66, doi:10.1016/s1570-8667(03)00023-6.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar